Translator Disclaimer
December, 1988 Kaplan-Meier Estimate on the Plane
Dorota M. Dabrowska
Ann. Statist. 16(4): 1475-1489 (December, 1988). DOI: 10.1214/aos/1176351049

Abstract

Estimation of the bivariate survival function from censored data is considered. The product integral representation of univariate survival functions is generalized to the bivariate case and used to determine identifiability of the survival function of the partially observed data. A bivariate analogue of the Kaplan-Meier estimate is introduced and its almost sure consistency is studied. Extensions to the general multivariate case are sketched.

Citation

Download Citation

Dorota M. Dabrowska. "Kaplan-Meier Estimate on the Plane." Ann. Statist. 16 (4) 1475 - 1489, December, 1988. https://doi.org/10.1214/aos/1176351049

Information

Published: December, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0653.62071
MathSciNet: MR964934
Digital Object Identifier: 10.1214/aos/1176351049

Subjects:
Primary: 62G05
Secondary: 26B30, 62N05

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.16 • No. 4 • December, 1988
Back to Top